# SDR DALA2022122808447

- Difficulty date: December 18, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N313DN
- Make and model: Airbus A321-211
- Aircraft serial: 7381
- Aircraft time: 17,169 hours, 8,284 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Missing
- Location: Lav Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOILET SERVICING AND DRAINAGE DOOR MISSING.
